I just started taking doxcycline and it feels like the left side of my head around my ear and forehead are congested andf I have a headacke. It feels like a slight sinus infection. Is it safe to take excederin or another aspirin? Thanks
Hi, yes you are experiencing serious side effects such as unusual haedache.
Do you feel any pressure on your skull?
CONTACT YOUR DOCTOR ASAP:::from acaring individual.
You may report side effects to FDA at 1-800-FDA-1088.
Serious Doxycycline Side Effects
Some doxycycline side effects can indicate a potentially serious problem. If you experience any of these side effects, stop taking doxycycline and call your DOCTOR.
Difficulty swallowing (dysphagia) or severe throat pain
Severe stomach cramps
Signs of an allergic reaction, such as:
An unexplained rash
Swelling of the mouth or throat
Common Doxycycline Side Effects
Indigestion and heartburn
Skin reaction to sunlight (photosensitivity)
Loss of appetite.
Rare Doxycycline Side Effects
Irritation of the esophagus (esophagitis)
Ulcers of the esophagus
Increased pressure in the skull (intracranial hypertension)
Worsening of systemic lupus erythematosus symptoms (SLE for short or lupus)
Increased rate of red blood cell destruction (hemolytic anemia)
Reduced amount of platelets in the blood (thrombocytopenia)
Tongue swelling (glossitis)
Serious intestinal infection (enterocolitis)
Vaginal yeast infection.
I hope you get well soon.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2010 • 1 answer
Posted 19 Feb 2013 • 2 answers
Posted 26 May 2013 • 1 answer
Posted 23 Aug 2013 • 2 answers
Posted 13 Nov 2016 • 0 answers